| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a6: race: unknown, information was requested but not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol) was explanted in a secondary surgical procedure from a patient's right eye as the patient reported of experiencing visual issues, including a film over vision and very blurry sight.The issue was noted during the post-operative visit.It is unknown if the symptoms impacted patient's daily activities prior to the explant.A non-johnson & johnson lens of a lower diopter (+21.0d) was used as the replacement.The pre and post-operative best spectacle corrected visual acuity (bscva) were 20/20-2 and 20/25-1 respectively.There was no surgical delay in procedure and no complications, such as incision enlargement, sutures, or vitrectomy reported during the explant procedure.No medical attention or medication outside of the standard of care was required.The patient has fully recovered.Directions for use were followed.No further information provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: jan 13, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.